MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a hand ligament repair, the first screw was disconnected from the screwdriver and could not be used.After inserting the second screw into the bone hole, the suture broke when the suture was ligated.Additional information requested.Additional information provided 08/11/2021: the screw and the suture are pulled together and broke from the joint.All fragments were removed.The case was completed by creating a bone tunnel that penetrates the fixation part and fix it with nylon thread.
 
Additional Manufacturer Narrative
Complaint confirmed.Two unpackaged ar-1318ft-40 suture anchor were returned.Visual evaluation did not showed any damaged to both driver tips.One of the sutures was found to be frayed and broken.The anchor was not returned.Other suture was undamaged and attached to the anchor, but not to the driver.The cause of this event is undetermined; however, a most likely cause is the user-applied excessive mechanical forces.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12362374
Report Number1220246-2021-03555
Device Sequence Number16955392
Product Code HWC
UDI-Device Identifier00888867008526
UDI-Public00888867008526
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT-40
Device Lot Number10278405
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1